# SDR GQRA20140620001

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N898PA
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- Aircraft time: 9,205 hours, 6,545 cycles
- Engine: Pwa PW305
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AFTER TOUCHDOWN PILOTS STATE THAT THRUST REVERSER LEVERS WERE PULLED BUT NEITHER THRUST REVERSER UNLOCKED.  ON SECOND ATTEMPT PILOT STATES THAT RT REVERSER UNLOCKED & DEPLOYED PRIOR TO LT REVERSER UNLOCKING & DEPLOYING.  ACFT YAWED TO THE RT & STRUCK A RUNWAY LIGHT WITH THE RT WING BEFORE REGAINING FULL CONTROL OF ACFT & MOVING BACK TOWARDS THE CTR LINE.  THE ACFT WAS STOPPED ON THE RUNWAY BY THE TOWER, AIRPORT OPERATIONS PERSONNEL CAME OUT & INSPECTED THE AIRPLANE, WHICH WAS THEN RELEASED & TAXIED OFF THE RUNWAY UNDER THEIR OWN POWER.  FURTHER INSPECTION AFTER SHUTDOWN REVEALED SIGNIFICANT DAMAGE TO THE RT HAND FLAP.
